New approach to the problem of chaotic repellers

Research output: Contribution to journalArticle

96 Citations (Scopus)

Abstract

It is shown that a smooth stationary distribution can be derived for ''coarse-grained'' repellers by compensating the local escape. This provides a convenient framework to investigate statistical properties of long chaotic transients. Furthermore, our procedure yields a powerful tool for calculating fractal dimensions.

Original languageEnglish
Pages (from-to)2520-2523
Number of pages4
JournalPhysical Review A
Volume34
Issue number3
DOIs
Publication statusPublished - Jan 1 1986

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics

Fingerprint Dive into the research topics of 'New approach to the problem of chaotic repellers'. Together they form a unique fingerprint.

  • Cite this